# SDR UPS97822662

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532938
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING L/E O/B OF NR 4 AFT FILL VALVE, SLOT ISLAND MOUNT ANGLE IS CRACKED PAST STOP DRILL.  REMOVED, FABRICATED, AND REPLACED IAW SRM 53-1-0.
